# SDR 9616759758

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON LONGERON 29L AND IN ITS END FITTING AT FS 170.  REPAIRED LONGERON AND REPLACED FITTING PER SRM 53-02 FIG 2 AND 51-30-2 PG 2 FIG 1.
